Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Number of items: 10.

Article

Cheng, B. and Kay, J. (1995) A Regularization Method for one Dimensional Edge-Dectection and Edge-Preserving Smoothing. Computational Statistics, 10 (1). pp. 53-69. ISSN 0943-4062. (The full text of this publication is not available from this repository)

Zhu, X. and Cheng, B. and Titterington, D.M (1994) Fractal Model of a one-Dimensional Discrete Signal and its Implementation. Iee Proceedings-Vision Image and Signal Processing, 141 (5). pp. 318-324. ISSN 1350-245X. (The full text of this publication is not available from this repository)

Cheng, B. and Tong, H.W and Bhansali, R.J and Robinson, P.M and Kleczkowski, A. (1994) Orthogonal Projection, Embedding Dimension and Sample-Size in Chaotic time-Series From a Statistical Perspective. Philosophical Transactions of the Royal Society of London Series a-Mathematical Physical and Engineering Sciences, 348 (1688). pp. 325-341. ISSN 0962-8428. (The full text of this publication is not available from this repository)

Amari, S. and Barron, A.R and Bienenstock, E. and Geman, S. and Breiman, L. and McClelland, J.L and Ripley, B.D and Tibshirani, R. and Cheng, B. and Titterington, D.M (1994) Neural Networks - A Review from A Statistical Perspective - Comments and Rejjoinders. Statistical Science, 9 (1). pp. 31-54. ISSN 0883-4237. (The full text of this publication is not available from this repository)

Cheng, B. and Tong, H.W (1993) On residual sums of squares in nonparametric autoregression. Stochastic Processes and Their Applications, 48 (1). pp. 157-174. ISSN 0304-4149. (The full text of this publication is not available from this repository)

Tong, H.W. and Cheng, B. (1992) A note on one-dimensional chaotic maps under time-reversal. Advances in Applied Probability, 24 (1). pp. 219-220. ISSN 0001-8678. (The full text of this publication is not available from this repository)

Cheng, B. and Tong, H. (1992) ON CONSISTENT NONPARAMETRIC ORDER DETERMINATION AND CHAOS. JOURNAL OF THE ROYAL STATISTICAL SOCIETY SERIES B-METHODOLOGICAL, 54 (2). pp. 427-449. ISSN 0035-9246 . (The full text of this publication is not available from this repository)

May, R.M. and Isham, V. and Bolker, B. and Renshaw, E. and Lawrance, A.J. and Spencer, N.M. and Smith, L.A. and Mayne, A.J. and King, G.P. and Albrecht, V. and Lim, K.S. and Dvorak, I. and Basterfield, J. and Mollison, D. and Chan, K.S. and Tong, H. and Wolff, R.C.L. and Lord, G. and Nason, G. and Tjostheim, D. and Casdagli, M. and Smith, R.L. and Broomhead, D.S. and Huke, J.P. and Muldoon, M.R. and Nychka, D. and Ellner, S. and Gallant, A.R. and McCaffrey, D. and Cheng, B. (1992) Royal-Statistical-Society Meeting on Chaos - Discussion. Journal of the Royal Statistical Society Series B-Methodological, 54 (2). pp. 451-474. ISSN 0035-9246. (The full text of this publication is not available from this repository)

Conference or workshop item

Cheng, B. and Tong, H. (1998) K-stationarity and wavelets. In: 16th Meeting of French-Speaking Belgian Statisticians, Nov 23-24, 1995 , Brussels, Belgium. (The full text of this publication is not available from this repository)

Review

Cheng, B. and Titterington, D.M (1994) Neural Networks - a Review fro a Statistical Perspective. Statistical Science, 9 (1). pp. 2-30. ISSN 0883-4237. (The full text of this publication is not available from this repository)

This list was generated on Thu Apr 24 12:26:28 2014 BST.